Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number
3.0NEO
Medical Device Problem Code
Connection Problem (2900)
Health Effect - Clinical Code
Extubate (2402)
Date of Event
06/20/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received a communication that while in use on a patient, a suction catheter could not be inserted smoothly.The tube was replaced with another, and the catheter was able to be inserted fine.No further patient harm was reported.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer
(Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX 32590
MDR Report Key
6716228
Report Number
2936999-2017-05323
Device Sequence Number
16276380
Product Code
JOH
UDI-Device Identifier
30884522026653
UDI-Public
30884522026653
Combination Product (Y/N)
N
Initial Reporter Country
JA
PMA/510(K) Number
K945513
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign,user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/20/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
06/25/2018
Device Model Number
3.0NEO
Device Catalogue Number
3.0NEO
Device Lot Number
13F0624JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/20/2017
Initial Report FDA Received Date
07/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;